# SDR SWAA2022060808509

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 140CF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD 140 CF CORRODEDD ALONG EDGE A225-003 / [01] EVALUATED CORROSION ON FLOOR PANEL 140CF FOUND TOTAL ACUMULATED DAMAGE TO EXCEED 20 INCHES IN LENGTH FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. MEASURED WITH STEEL RULE;[02] VERIFY MATERIAL PART NUMBER 2024-T3-071 60W A115244 IAW AMM 25-52-01-201-801;[03] VERIFIED STEPS 1 & 2;[04] LOCATED AND DRILLED FASTENER HOLES FABRICATED PANEL IAW AMM 25-52-01-201-801;[05] VERIFIED STEP 4;[06] OK GIVEN TO TREAT AND PRIME;[07] TREAT AND PRIME C/W;[08] VERIFIED ITEM 7 AUDIT C/W
